# SDR IPXA2024102692207

- Difficulty date: September 25, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 38,496 hours, 22,274 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51721
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WORK ON FAULT T3F18E005847T LINE#843 FOUND CORROSION ON FLOORBEAM LOCATED AT STA 1681 BETWEEN LBL15 AND LBL35. (015-001) ATA53.  REVIEWED THE UPS EO FOR ANY DEFERRAL REQUIRMENTS PER EA 757-5310-01-B0294 P4 STEP 20.
